Genuine branded medication
Private and confidential
No hidden fees
Discreet next day delivery
Gaviscon Advance Liquid contains double the concentration of sodium alginate compared with Gaviscon Original and therefore provides the strongest Gaviscon treatment that works as a raft. i.e by forming a thick layer on top of the stomach contents which prevents acid rising back up into the oesophagus (food pipe).
This is a remedy for indigestion, acid reflux and heartburn, helping to keep excess stomach acid under control and keeping irritation at bay.
Not suitable for children under 12 years of age
You are allergic to any of the ingredients this medicine contains
You are following a low salt (sodium) diet
You have suffered with severe heart or kidney disease
You are pregnant or breastfeeding
If you are taking any other medication
Active Ingredients: Each 10ml contains sodium alginate 1000 mg and potassium hydrogen carbonate 200 mg.
Other Ingredients: sodium, potassium, calcium, methyl (E218) and propyl (E216) para-hydroxybenzoates.
Shake well before use.
Adults and children over 12 years: Take 5-10ml (ONE to TWO 5ml spoonfuls) after meals and at bedtime or as directed.
Children under 12 years: should only be taken on medical advice.
Wait at least 2 hours between taking Gaviscon Liquid and your other medication:
Possible common side effects:
If you have any concerns or queries regarding any side effects this medicine has caused or could cause you can call your GP or our pharmacist.
If you have any severe side effects stop use immediately and seek medical assitance as soon as possible.
Quick turnaround on all orders
Same day dispatch with multiple couriers.
100% plain and secure delivery